[Myopathy caused by inhibitors of hydroxymethylglutaryl-coenzyme A reductase].
Аннотация
INTRODUCTION
Hydroxymethylglutaryl-Coenzyme A (HMG-CoA) Reductase inhibitors are a group of drugs widely used for hypercholesterolemia. They are known to originate side-effects on muscles but with a very low incidence of myopathy.
CLINICAL CASE: We present two cases of myopathy induced by HMG-CoA reductase inhibitors. They are two women, who were on 20 mg daily of lovastatin and 30 mg daily of simvastatin and consulted due to weakness, myalgia and a rise in blood levels of muscle enzymes. Both of them recovered completely a few weeks after withdrawal of the drugs.
COMMENTS: Usage of this group of drugs is wide. Their side effects are rare but it is important to remember their capacity to induce a myopathy, usually reversible upon withdrawal of the drug.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.